# SDR MASA20211223646

- Difficulty date: December 23, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: MM67037005003
- Condition: None
- Location: Panel 413 At
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PYLON DETACHABLE TRAILING EDGE ASSEMBLY WAS FOUND TO HAVE EROSION DAMAGE AFFECTING THE ALUMINUM MESH. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 51-73-00-201-009-A01, (REV. 38 DATED 7-9-2021).
